# SDR USAA2009072891936

- Difficulty date: July 24, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 27,011 hours, 9,765 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3494
- Condition: Low Pressure
- Location: L1 Door
- Part time: 27,047 hours, 9,772 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1144 - PHL - EMERGENCY EGRESS SYSTEM - CIDS PANEL CAUTION.  MAINTENANCE SERVICED L1 AND L2 DOOR ASSIST BOTTLES PER AIRBUS MAINTENANCE MANUAL 52-11-14.
